# SDR COMA9760204

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 601R930043
- Condition: Malfunction
- Location: Inst Panel
- Part time: 90 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  REPLACED THE FLAP CONTROL LEVER ASSY.
